# SDR UALA2011090504773

- Difficulty date: September 5, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 53,187 hours, 19,743 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP TRAILING EDGE HAS A 9 INCH BY 2 INCH DENT IN IT APPROXIMATELY A HALF INCH DEEP.   DENT IS JUST INBOARD OF THE OUTBOARD HOIST POINT FOR THE FLAP.  DAMAGE REPAIRED PER SRM REF WU D6023Y BY 311012 AND LC-03.
